# SDR AU510001849

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 232U212220B
- Condition: Failed
- Location: Pax Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON FLIGHT DECK.  INVESTIGATION FOUND THE FLIGHT DECK DOOR CIRCUIT BREAKER P6-3 D21 TRIPPED.  FLIGHT DECK DOOR EMERGENCY PANEL INOPERATIVE AND DOOR LATCH WAS WARM.  INVESTIGATION FOUND THE COCKPIT DOOR LOCK SOLENOID HAD FAILED.
